Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 8

All articles in this issue are freely accessible.

Eigenfunctions of the Laplacian acting on degree zero bundles over special Riemann surfaces
Marco Matone.
Trans. Amer. Math. Soc. 356 (2004), 2989-3004
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052938
A new variational characterization of $n$-dimensional space forms
Zejun Hu and Haizhong Li.
Trans. Amer. Math. Soc. 356 (2004), 3005-3023
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052939
The $∀∃$-theory of $\mathcal{R}(≤,∨,∧)$ is undecidable
Russell G. Miller, Andre O. Nies and Richard A. Shore.
Trans. Amer. Math. Soc. 356 (2004), 3025-3067
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052940
Szegö kernels and finite group actions
Roberto Paoletti.
Trans. Amer. Math. Soc. 356 (2004), 3069-3076
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052941
Homotopy equivalence of two families of complexes
Giandomenico Boffi and David A. Buchsbaum.
Trans. Amer. Math. Soc. 356 (2004), 3077-3107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052942
Trees, parking functions, syzygies, and deformations of monomial ideals
Alexander Postnikov and Boris Shapiro.
Trans. Amer. Math. Soc. 356 (2004), 3109-3142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052943
Core versus graded core, and global sections of line bundles
Eero Hyry and Karen E. Smith.
Trans. Amer. Math. Soc. 356 (2004), 3143-3166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052944
Boundary correspondence of Nevanlinna counting functions for self-maps of the unit disc
Pekka J. Nieminen and Eero Saksman.
Trans. Amer. Math. Soc. 356 (2004), 3167-3187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052945
On Diophantine definability and decidability in some infinite totally real extensions of $\mathbb Q$
Alexandra Shlapentokh.
Trans. Amer. Math. Soc. 356 (2004), 3189-3207
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052946
Uncorrelatedness and orthogonality for vector-valued processes
Peter A. Loeb, Horst Osswald, Yeneng Sun and Zhixiang Zhang.
Trans. Amer. Math. Soc. 356 (2004), 3209-3225
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052947
Existence of local sufficiently smooth solutions to the complex Monge-Ampère equation
Saoussen Kallel-Jallouli.
Trans. Amer. Math. Soc. 356 (2004), 3227-3242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052948
Construction and recognition of hyperbolic 3-manifolds with geodesic boundary
Roberto Frigerio and Carlo Petronio.
Trans. Amer. Math. Soc. 356 (2004), 3243-3282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052949
Infinitely many solutions to fourth order superlinear periodic problems
Monica Conti, Susanna Terracini and Gianmaria Verzini.
Trans. Amer. Math. Soc. 356 (2004), 3283-3300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052950
The cohomology of certain Hopf algebras associated with $p$-groups
Justin M. Mauger.
Trans. Amer. Math. Soc. 356 (2004), 3301-3323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052951
On the divergence of the Rogers-Ramanujan continued fraction on the unit circle
Douglas Bowman and James Mc Laughlin.
Trans. Amer. Math. Soc. 356 (2004), 3325-3347
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052952
Integrals, partitions, and cellular automata
Alexander E. Holroyd, Thomas M. Liggett and Dan Romik.
Trans. Amer. Math. Soc. 356 (2004), 3349-3368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052953
The flat model structure on $\mathbf{Ch}(R)$
James Gillespie.
Trans. Amer. Math. Soc. 356 (2004), 3369-3390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052954
Rationality, regularity, and $C_{2}$-cofiniteness
Toshiyuki Abe, Geoffrey Buhl and Chongying Dong.
Trans. Amer. Math. Soc. 356 (2004), 3391-3402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052955
Errata to “On the structure of weight modules"
Ivan Dimitrov, Olivier Mathieu and Ivan Penkov.
Trans. Amer. Math. Soc. 356 (2004), 3403-3404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2052956
American Mathematical Society